MAUDE Adverse Event Report: COOK INC COOK TPN SINGLE LUMEN CATHETER REPAIR SET; DQY CATHETER, PERCUTANEOUS

COOK INC COOK TPN SINGLE LUMEN CATHETER REPAIR SET; DQY CATHETER, PERCUTANEOUS
Catalog Number C-RHCS-4.0
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/17/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the hub was separating from the clear sleeve of the single lumen catheter.It was later noted that the silicone adhesive seal was broken.The procedure was completed with another device, and there were no injuries or additional procedures reported.

Brand Name
COOK TPN SINGLE LUMEN CATHETER REPAIR SET
Common Device Name
DQY CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7587829
Report Number1820334-2018-01749
Device Sequence Number1383365
Product Code DQY
UDI-Device Identifier00827002018686
UDI-Public(01)00827002018686(17)121001(10)2805994
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberC-RHCS-4.0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2018
Initial Report FDA Received Date06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1